Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Dry mouth, dry eyes, BP issues. On atacand plus. Do I have Sjorgen's Syndrome?

Hi, I am in the process of finding out if I have Sjorgen s Syndrome . A friend asked me if I had asked whether my BP medication could be exascerpating things Re; dry mouth. I have been diagnosed as having dry eyes etc.. but what I wanted to know is there any probs with Atacand Plus long term contributing to dry mouth?
Asked On : Tue, 12 Feb 2013
Answers:  1 Views:  96
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ophthalmologist 's  Response
Atacand plus is a medication prescribed in hypertensives and works well besides being tolerated by a large group of patients. However, as is the case for all medications, there are side effects, some mild and some severe. One such side effect of Atacand plus is electrolyte imbalance and dryness of the mouth such as you are describing is a warning sign of further electrolyte imbalance. Seek an opinion and mention this symptom as early as possible so that the medication regime may be evaluated and modified. following that the dryness of mouth is likely to reduce or disappear.
Answered: Sun, 24 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor